Rate of approximation of linear processes

Ditzian, Zeev: Rate of approximation of linear processes. Acta scientiarum mathematicarum, (48). pp. 103-128. (1985)

[img] Cikk, tanulmány, mű
math_048_103-128.pdf
Hozzáférés joga: Campus

Download (2MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1985
Volume: 48
Page Range: pp. 103-128
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 127-128.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/15009

Actions (login required)

View Item View Item